# SDR A6WA200440156

- Difficulty date: October 16, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 2,860 hours, 2,506 cycles
- Engine: Ge CF343B1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, STARTED APU, SMELLED JET FUEL, TURNED APU OFF- NO MESSAGES DISPLAYED.  INSPECTED TAIL COMPARTMENT AND APU COMPARTMENT FOR LEAKAGE.  FOUND NONE.  RUNUP APU.  OPS CHECK IAW MM 49-10-00.  AIRCRAFT OK FOR SERVICE.
